# SDR GTIA030953

- Difficulty date: November 24, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN TAIL COMPARTMENT BELOW WATER SEPARATORS HAS BROKEN WIRE.  REPAIRED BROKEN WIRE TO EMERGENCY LIGHT IN TAIL COMPARTMENT, BELOW WATER SEPARATORS.  OPS CHECK OK.  (M)
